DOI QR코드

DOI QR Code

A Family of Truncated Skew-Normal Distributions

Kim, Hea-Jung

  • 발행 : 2004.08.01

초록

The paper extends earlier work on the skew-normal distribution, a family of distributions including normal, but with extra parameter to regulate skewness. The present work introduces a singly truncated parametric family that strictly includes a truncated normal distribution, and studies its properties, with special emphasis on the relation with bivariate normal distribution.

키워드

skew-normal distribution;singly truncated distribution;conditional bivariate normal distribution

참고문헌

  1. Scandinavian Journal of Statistics v.12 pp.171-178 A class of distributions which includes the normal ones Azzalini, A.
  2. Biometrika v.83 pp.715-726 The multivariate skew-normal distribution Azzalini, A.;Dalla valle, A. https://doi.org/10.1093/biomet/83.4.715
  3. Journal of the Royal Statistical Society B v.61 pp.579-602 Statistical applications of the multivariate skew normal distribution Azzalini, A.;Capitanio, A. https://doi.org/10.1111/1467-9868.00194
  4. Journal of Multivariate Analysis v.79 pp.99-113 A general class of multivariate skew elliptical distributions Branco, M. D.;Dey, D. K. https://doi.org/10.1006/jmva.2000.1960
  5. Truncated and Censored Samples : Theory and Applications Cohen, A. C.
  6. Scandinavian Journal of Statistics v.13 pp.271-275 A probabilistic representation of the 'skew-normal' distribution Henze, N.
  7. Journal of the American Statistical Association v.90 pp.957-966 Approximation to multivariate normal rectangle probabilities based on conditional expectations Joe, H. https://doi.org/10.2307/2291331
  8. Communications in Statistics, A v.31 pp.1863-1886 Binary Regression with a class of skewed t link models Kim, H. J. https://doi.org/10.1081/STA-120014917
  9. Annals of Mathematical Statistics v.27 pp.1075-1090 Tables for computing bi-variate normal probabilities Owen, D. B. https://doi.org/10.1214/aoms/1177728074
  10. Journal of the Royal Statistical Society, B v.18 pp.169-180 Computation of the bi-variate normal integral Sowden, R. R.;Ashford, J. R.
  11. Applied Statistics v.23 pp.455-457 Algorithm AS76: an integral useful in computing non-central t and bivariate normal probabilities Young, J. C.;Minder, Ch. E. https://doi.org/10.2307/2347148
  12. Psychometrika v.58 pp.471-488 The nontruncated marginal of a truncated bivariate normal distribution Arnold, B. C.;Beaver, R. J.;Groeneveld, R. A.;Meeker, W. Q. https://doi.org/10.1007/BF02294652